# SDR USAAD01001

- Difficulty date: January 2, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N967VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47375
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: MISC0639
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - THE RIGHT NACELLE EMERGENCY LIGHT AND THE SERVICE DOOR EVACUATION SLIDE ACTIVATED EMERGENCY LIGHT WERE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERIES FOR THE RIGHT NACELLE AND SERVICE DOOR EMERGENCY LIGHTS.  (M)
